# SDR DXTA200701893

- Difficulty date: January 30, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N875QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258375
- Aircraft time: 7,001 hours, 5,157 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BAGGAGE FIRE LIGHT FLASHES INTERMITTENTLY UPON LANDING. TESTED MWS AND LIGHT WOULD NOT COME ON.  COULD NOT DUPLICATE SMOKE DETECTOR FAILURE.  CLEANED CONTACTOR EYES & CONNECTORS FOR EACH OF THE THREE DETECTORS.  RETESTED & FOUND NO DISCREPANCIES AT THIS TIME.  WORK DONE IAW 26-11-00 OF THE HAWKER 800 XP AMM.
